starting to feel the sides...
04-12-2013 01:39 PM
This is correct 100%. i had terrible stomach pains and nobody could figure out what it was...turned out to be my liver was bloated with water and inflamed putting pressure on my stomach. Stacked the lasix i was on with another duiretic....liver better and no stomach pain. This type scenario happens with organs. This pain you guys speak of also can be colon/intestinal related from my past experience.
Originally Posted by OnionKnight
Originally Posted by jbryand101b
04-12-2013 05:22 PM
Drink more water and up your dose of stanozane = sides gone.
Similar Forum Threads
By Eric Potratz in forum Anabolics
Last Post: 10-17-2010, 01:45 AM
By jakesnake771 in forum Weight Loss
Last Post: 06-13-2010, 02:12 AM
By THEGEEZ in forum Female Fitness
Last Post: 03-15-2009, 08:52 PM
By BeReal in forum Anabolics
Last Post: 01-03-2008, 02:08 PM
By Tom 185 in forum Anabolics
Last Post: 06-30-2006, 07:02 PM